# SDR HEEA075947

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,915 hours
- Engine: Allsn 250B*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473513
- Part serial: A34989
- Condition: Out Of Adj
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TOPPING ADJUSTMENT LEFT. REPLACED WITH SERVICEABLE PART.
